# SDR 71141

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 19,041 hours, 31,714 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 1295240051
- Condition: Broken
- Location: Aileron/Rudder
- Part time: 19,041 hours, 31,714 cycles
- Component: Aileron/Rudder, Raythn
- Component part number: 1295240961
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING INTERMEDIATE CLIMB, IT TOOK FULL RIGHT AILERON TRIM TO KEEP THE AIRCRAFT WINGS LEVEL.  CREW NOTED NO CONTROLLABILITY PROBLEMS.  CRUISE TRIM SETTING APPEARED MORE NORMAL AT 3 RIGHT.  AIRCRAFT REQUIRED NO AILERON RETRIMMING DURING DESCENT.  MAINTENANCE FOUND THE FORWARD AILERON/RUDDER INTERCONNECT SPRING BROKEN.  THE BREAK OCCURRED BETWEEN THE HOOK OF THE SPRING AND THE COILS OF THE SPRING.  REPLACED FORWARD SPRING IN ACCORDANCE WITH THE BEECH CRAFT MAINTENANCE MANUAL.  A TEST FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
